# SDR Y2PA2022090622046

- Difficulty date: August 30, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 58,477 hours, 32,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Part time: 58,477 hours, 32,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: : DURING C-CHECK AT COMMERCIAL JET IN KDHN, EXFOLIATION CORROSION FOUND ON RH WING INBOARD FLAP AT APPROXIMATELY XRS 69 INNER SURFACE EMANATING FROM UNDER RIB JUST BELOW 3RD FROM INBOARD FLAP VANE MOUNT                                                                                                                  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN BLENDED OUT DAMAGE AND PERFORMED HFEC INSPECTION OF THE REPAIR AREA. FABRICATED REPAIR STRAP FROM 0.032” 301 CRES, REPAIR STRAP FROM 0.040” 2024-T3 AND A REPAIR SHIM FROM 0.032” 301 CRES. DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW CJS EO 18600. ALL WORK APPROVED BY 8110-3 DATED 7/27/2022. DER-T VICTOR BURNETT 039923400
